On generating functions of modified Gegenbauer polynomials

AUTHOR AND
AFFILIATION

KEYWORDS:

-

Issue Date:

April 2014

Pages:

74-78

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.26 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this note, we have obtained some novel bilateral generating functions involving modified Gegenbauer polynomials, which is converted into trilateral generating functions with Tchebycheff polynomials by group theoretic method

Copy the following to cite this Article:

, “On generating functions of modified Gegenbauer polynomials”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 1, Page Number 74-78, 2016


Copy the following to cite this URL:

, “On generating functions of modified Gegenbauer polynomials”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 1, Page Number 74-78, 2016

Available from: http://www.ultrascientist.org/paper/168/


In this note, we have obtained some novel bilateral generating functions involving modified Gegenbauer polynomials, which  is converted into trilateral generating functions with Tchebycheff polynomials by group theoretic method